New York, 2007Lake-Effect Snow in New York, December 3 to 5, 2007
December 3 to 5, 2007 · NWS BGM · 7 events in 7 counties and zones
Strong northwest winds developed behind a departing low pressure system. The colder air interacted with the warmer waters of Lake Ontario to bring over a foot of snow to parts of north central New York.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong northwest winds developed behind a departing low pressure system. The colder air interacted with the warmer waters of Lake Ontario to bring over a foot of snow to parts of north central New York.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Dec 3, 12:56 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Dec 3, 12:56 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1256 PM EST MON DEC 3 2007
.SYNOPSIS...
LOW PRESSURE OVER NORTHEAST NEW YORK WILL GIVE WAY TO DEVELOPING
LOW PRESSURE ALONG THE NEW ENGLAND COAST. THIS STORM WILL
STRENGTHEN RAPIDLY...WITH STRONG NORTHWESTERLY WINDS DEVELOPING
OVER CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA TODAY. THESE
NORTHWESTERLY WINDS WILL BRING COLDER AIR INTO THE REGION THIS
AFTERNOON...WITH LAKE EFFECT SNOW SHOWERS DEVELOPING OFF OF LAKE
ONTARIO. THESE SNOW SHOWERS WILL BE PERSISTENT...LASTING THROUGH
MIDWEEK...WITH SOME LOCATIONS OF THE EASTERN FINGER LAKES AND
WESTERN MOHAWK VALLEY REGIONS OF NEW YORK RECEIVING SIGNIFICANT
LAKE EFFECT SNOWFALL. TEMPERATURES THROUGH MIDWEEK WILL BE WELL
BELOW SEASONAL NORMS.
&&
.NEAR TERM /THROUGH TONIGHT/...
FORECAST IN GOOD SHAPE. FEW CHANGES TO GRIDS. SHOWERS BECOMING
MORE WIDESPREAD WITH STILL SOME RAIN MIXED IN. THE PRECIP SHOULD
BE JUST SNOW AROUND NOON. SFC TEMPS AT THERE MAX NOW THEN SLOW
FALL THIS AFTN...SO PUT IN EARLY HIGH IN THE ZFP. WITH MUCH COLDER
AIR AND A WEAK FRONT LAKE EFFECT SHOULD BE SETTING UP NICELY
AROUND START OF WARNINGS AND ADVISORIES. WINDS ALSO TO PICK UP
THIS AFTN BUT NOT TO 30 SUSTAINED FOR WIND ADVISORY.
PREVIOUS DISCUSSION...PRECIPITATION IS JUST ABOUT TO EXIT THE
AREA AT THIS HOUR WITH ONLY A FEW MESONET SITES IN ONEIDA
COUNTY...ALONG WITH A FEW IN THE POCONOS STILL NEAR OR JUST BELOW
FREEZING. HAVE CANCELLED THE WINTER WX ADVISORY GIVEN THE EXIT OF
PRECIP AND WARMING TEMPS. WILL ALSO CANCEL THE WINTER STORM
WARNING IN THE NEXT FEW HOURS AS PRECIP EXITS ONEIDA COUNTY.
SURFACE OCCLUDED FRONT IS ENTERING MY WESTERN COUNTIES WITH A WIND
SHIFT TO WEST ALONG WITH A QUICK INCREASE IN WIND SPEED.
THE MORNING SHOULD BE MAINLY PRECIP FREE OUTSIDE OF A FEW
RAIN/SNOW SHOWERS GIVEN THE DRY SLOT MOVING OVERHEAD AND A LACK OF
DEEP MOISTURE. THIS WILL CHANGE QUICKLY BY AFTERNOON AS A SPOKE OF
DEEPER MOISTURE AND GOOD PVA CURRENTLY LOCATED OVER MICHIGAN
ARRIVES AT THE SAME TIME LOWER TROPOSPHERIC TEMPS COOL TO THE
POINT WHERE A LAKE RESPONSE WILL BEGIN. RAPID DESTABILIZATION WILL
OCCUR AS WE RAPIDLY COOL ALOFT...BRINGING IMPRESSIVE LLEVEL LAPSE
RATES. THIS STRONG COLD ADVECTION WILL CAUSE A VERY BLUSTERY
AFTERNOON...WITH 25 MPH WINDS GUSTING TO 40 MPH AT TIMES. THIS IS
JUST BELOW OUR WIND ADVISORY CRITERIA OF SUSTAINED 30 MPH
WINDS...BUT IN ANY CASE...THE WIND WILL MAKE AFTERNOON TRAVEL
DIFFICULT. IN ADDITION...LAKE ENHANCED SHSN AND SNOW SQUALLS WILL
DEVELOP GIVEN THE STORNG LLEVEL LAPSE RATES...GOOD MOISTURE...AND T850
FALLING BELOW -12C THIS AFTERNOON BRINGING VERY GOOD LAKE/AIR
DIFFERENTIAL. A MORE CONSOLIDATED BAND IS FORECAST TO DEVELOP
TOWARDS EVENING OVER ONEIDA COUNTY BY THE NAM AND THE NORTHEAST
REGIONAL ENSEMBLE AS THE INITIAL WINDS ALOFT WILL BE WESTERLY. THE
SNOW/HIGH WINDS WILL MAKE FOR VERY LOW VSYBS...ESPECIALLY ALONG
AND NORTH OF THE THRUWAY THIS AFTERNOON WHERE THE SHSN WILL BE THE
HEAVIEST. HERE...A FEW INCHES OF SNOW ARE POSSIBLE BY EVENING.
EARLY HIGHS IN THE MID TO UPPER 30S WILL GIVE WAY TO FALLING TEMPS
THIS AFTERNOON...A VERY BRIEF RESPITE FROM THE SUBFREEZING TEMPS
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
COMPLEX LAKE EFFECT EVENT THIS EVENING AND OVERNIGHT TONIGHT...AS
THE LOW LEVEL FLOW VEERS TO MORE NORTHWESTERLY...AROUND 305
DEGREES. THE INSTABILITY WILL BE GOOD GIVEN T850 AROUND -16. IN
ADDITION...WE/LL HAVE PLENTY OF SYNOPTIC SCALE MOISTURE...AND SOME
MID LEVEL FORCING FOR ASCENT AS SPOKES OF ENERGY ROTATE AROUND THE
DEVELOPING NE US CUTOFF. ALSO...THE SFC-10KFT FLOW LOOKS QUITE
WELL ALIGNED. SO...THE LES POTENTIAL LOOKS GREAT...AND FROM
LOOKING AT PAST SIMILAR SETUPS...WARNING LEVEL SNOWFALLS LOOK
LIKELY IN THE CAYUGA/ONONDAGA/MADISON/CORTLAND COUNTY REGION
WITH ADVISORY LEVEL SNOWFALLS IN THE COUNTIES SURROUNDING THIS.
I BELIEVE ONEIDA COUNTY WILL BE ON THE EDGE OF THE HEAVIEST
SNOWS...BUT IT WILL BE CLOSE. HAVE GONE WITH AN ADVISORY
HERE...BUT LATER SHIFTS WILL HAVE TO REASSESS IN CASE HIGHER
AMOUNTS BECOME MORE LIKELY. IN ANY CASE...MOST OF THE SNOW IN
THIS COUNTY SHOULD FALL FROM ROME WEST.
ONE FINAL NOTE IS THAT THE NAM VEERS THE LOW LEVEL WINDS ABOUT 20
DEGS MORE THAN THE GFS TONIGHT...WITH BAND RESIDENCE TIME BEING A
LITTLE LESS IN ANY ONE SPOT THAN THE GFS...WHICH PRETTY MUCH LOCKS
IN A 305 FLOW. HAVE LEANED MORE WITH THE GFS IN THIS FCST.
TEMPS WILL FALL INTO THE UPPER TEENS TONIGHT...WITH THE STRONG
NORTHWEST WINDS BRINGING WIND CHILLS INTO THE SINGLE DIGITS.
TUESDAY FEATURES MORE OF THE SAME...WITH THE 305 FLOW REMAINING
PRETTY MUCH STEADY STATE. SYNOPTIC MOISTURE IS STILL AROUND...BUT
WITH THE UPPER LOW LIFTING NORTHEAST...SYNOPTIC ASSISTANCE WILL
DIMINISH SOME...AND LLEVEL LAPSE RATES WILL WEAKEN SOME...SO
EXPECT ACCUMULATING SNOWS TO CONTINUE...BUT NOT QUITE AS
AGGRESSIVELY AS DURING MONDAY NIGHT. ONE THING IS FOR SURE...WITH
T925 JUST ABOVE -10C...AND WILL VERY LITTLE HELP FROM THE
SUN...TEMPS WILL HAVE TROUBLE REACHING MUCH HIGHER THAN THE
MID/UPPER 20S. WINDS WILL CONTINUE TO BE STRONG AND GUSTY...BUT A
LITTLE LIGHTER THAN ON MONDAY.
TUESDAY NIGHT...THE LAKE EFFECT WILL BEGIN TO DIMINISH SOME AS WE
LOSE THE SYNOPTIC SCALE MOISTURE. IN ADDITION...THE LLEVEL FLOW
WILL BACK TO WESTERLY...WITH THE LES LIFTING NORTH AS THE NIGHT
GOES ON. WILL KEEP SCT POPS UP NORTH FOR NOW. HOWEVER...IF A BAND
IS ESTABLISHED ON TUESDAY...IT MAY REMAIN IN TACT TUESDAY NIGHT
WHILE LIFTING NORTH...SO CONTINUED ACCUMULATING SNOWS ARE NOT OUT
OF THE QUESTION. HOWEVER...GIVEN THE LIKELY WEAKENING TREND...AND
IMPLIED DECREASE IN AREAL COVERAGE...HAVE ENDED THE ADVISORIES
MIDNIGHT TUESDAY NIGHT. TEMPS WILL ONCE AGAIN FALL INTO THE UPPER
TEENS.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
REMNANTS OF LES TAPERING OFF WEDNESDAY AFTERNOON OR EVENING, AS
APPROACHING TROF FROM WEST SWINGS WINDS. OVERALL THIS PERIOD
CONTINUES TO LOOK COLDER THAN NORMAL, WITH MEAN TROF OVER EASTERN
FA.
GFS NOW WEAKENING END OF WEEK SYSTEM, AND KEEPING CYCLONE FARTHER
SOUTH THAN PVS RUNS. WILL GO WITH HIGH CHC POPS FOR SNOW THIS
PERIOD. REGARDLESS OF NORTHERLY EXTENT, ONCE THE CYCLONE PASSES
WINDS SHOULD BE FAVORABLE FOR LAKE ACTIVITY AGAIN FRIDAY NIGHT
INTO EARLY SATURDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FIRST 6 HOURS OF THIS FORECAST WILL FEATURE HIGHLY VARIABLE...AND
RAPIDLY CHANGING CONDITIONS AT OUR AIRPORTS. THE LAKE EFFECT
MACHINE IS KICKING IN THIS AFTERNOON...SUPPORTED BY AN UPPER LEVEL
TROF OF LOW PRESSURE...AND IT WILL INTENSIFY TONIGHT FOR THE RME-
SYR-ITH TERMINALS AS LAKE FLOW TAKES ON A MORE 300-310
ORIENTATION. BROAD SCALE SNOW SHOWERS THIS AFTERNOON AND EARLY
EVENING WILL BRING MVFR CIGS AND OCNL IFR VSBYS TO ALL AIRPORTS
THROUGH 00Z UNTIL THAT UL TROF MOVES EAST OF THE AREA. CONDITIONS
WILL THEN SETTLE INTO A MORE CLASSIC LES BANDING SITUATION WITH
IFR EXPECTED AT SYR UNDER THE MAIN LES BAND. OUTSIDE OF
THIS...SECONDARY BANDS WILL BRING INTERMITTENT RESTRICTIONS TO
ITH-BGM AND EVEN ELM THROUGH 12Z. PERSISTENT COLD NWLY FLOW WILL
CONTINUE THROUGH 18Z TUES...BUT SOME WEAKENING IS EXPECTED WITH
DOMINANT CIGS AND VSBYS MVFR IN ANY SNOW SHOWERS...BUT BECOMING
LOW END VFR CIGS ELSEWHERE.
BIG STORY THIS AFTERNOON THROUGH TONIGHT WILL BE STRONG AND GUSTY
NW WINDS WHERE SPEEDS WILL TOP 30-35 KTS IN ANY GUSTS...POSING
CONSIDERABLE DIFFICULTY FOR ANY CROSSWIND APROACHES. A REPORT OR
TWO OF LLWS HAVE BEEN RECEIVED...BUT THIS IS MAINLY ATTRIBUTED TO
MECHANICAL TURBULENCE AND NOT CLASSIC SHEAR.
OUTLOOK...TUESDAY THRU SATURDAY...
LAKE SNOW SHOWERS AND ASSOCIATED RESTRICTIONS WILL CONTINUE ON
TUESDAY...FOLLOWED BY THE POTENTIAL FOR AN MVFR-IFR LIGHT SNOW
FROM A CLIPPER LOW PASSING OVER SOUTHERN PENNSYLVANIA. VFR IS
EXPECTED THURSDAY UNDER HIGH PRESSURE...FOLLOWED BY ANOTHER FAST
MOVING SYSTEM ON FRIDAY WITH THE POTENTIAL FOR MVFR. HIGH PRESSURE
AND VFR EXPECTED SATURDAY...THEN A WARM FRONT APPROACHES THE
REGION ON SUNDAY WITH ADDITIONAL FLIGHT RESTRICTIONS POSSIBLE IN
MIXED RAIN AND SNOW THROUGH MONDAY.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...LAKE EFFECT SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT
EST TUESDAY NIGHT FOR NYZ009-016-025-037-045-046.
LAKE EFFECT SNOW WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT
EST TUESDAY NIGHT FOR NYZ017-018-036-044.
&&
SYNOPSIS...JMA
NEAR TERM...JMA/TAC
SHORT TERM...JMA
LONG TERM...
AVIATION...JABHazardous weather outlook, Dec 3, 5:42 AM EST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
542 AM EST MON DEC 3 2007
NYZ009-016-025-037-045-046-041045-
NORTHERN ONEIDA-SENECA-TOMPKINS-SOUTHERN ONEIDA-CHENANGO-OTSEGO-
542 AM EST MON DEC 3 2007
...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST TUESDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT SNOW AND ICE AMOUNTS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL-FREE AT 1-877-633-6772...OR BY E-MAIL AT
BGM.STORMREPORT@NOAA.GOV.
NYZ015-022>024-055>057-062-PAZ038>040-043-044-047-048-072-041045-
YATES-STEUBEN-SCHUYLER-CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-
BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
542 AM EST MON DEC 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
STRONG NORTHWESTERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 40
MPH...COMBINED WITH DEVELOPING LAKE EFFECT SNOW SHOWERS AND
SQUALLS WILL BRING LOCALIZED WHITEOUT CONDITIONS BY LATE
AFTERNOON ACROSS THE REGION. LIGHT SNOW ACCUMULATIONS ARE ALSO
POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
LAKE EFFECT SNOW SHOWERS...ALONG WITH STRONG NORTHWESTERLY WINDS
WILL CONTINUE THROUGH THE DAY ON TUESDAY...PARTICULARLY FROM NEW
YORK STATE ROUTE 17 NORTHWARD. THIS WILL CAUSE LOCALIZED AREAS OF
POOR VISIBILITY AND DIFFICULT TRAVEL.
.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT SNOW AND ICE AMOUNTS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL-FREE AT 1-877-633-6772...OR BY E-MAIL AT
BGM.STORMREPORT@NOAA.GOV.
NYZ017-018-036-044-041045-
SOUTHERN CAYUGA-ONONDAGA-MADISON-CORTLAND-
542 AM EST MON DEC 3 2007
...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST TUESDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW WARNING.
.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT SNOW AND ICE AMOUNTS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL-FREE AT 1-877-633-6772...OR BY E-MAIL AT
BGM.STORMREPORT@NOAA.GOV.
ARNOTT
In the hours before
Special weather statement, Dec 3, 3:35 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 PM EST MON DEC 3 2007
NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-032300-
BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-LACKAWANNA-
LUZERNE-MADISON-NORTHERN ONEIDA-NORTHERN WAYNE-ONONDAGA-OTSEGO-PIKE-
SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-SOUTHERN WAYNE-
STEUBEN-SULLIVAN-SUSQUEHANNA-TIOGA-TOMPKINS-WYOMING-YATES-
335 PM EST MON DEC 3 2007
...SNOW SQUALLS MAY SNARL RUSH HOUR TRAFFIC...
HEAVY SNOW SHOWERS AND SQUALLS WILL MOVE ACROSS THE REGION DURING
THE EVENING RUSH HOUR. THE SNOW SQUALLS, COMBINED WITH WIND GUSTS TO
40 MPH, MAY REDUCE THE VISIBILITY TO NEAR ZERO AT TIMES. A QUICK
INCH OF SNOWFALL IS POSSIBLE IN THE HEAVIER SQUALLS, COVERING
ROADWAYS QUICKLY. IF YOU MUST TRAVEL THIS EVENING, SLOW DOWN AND
ALLOW EXTRA TIME TO REACH YOUR DESTINATION.
GILT
Lake-Effect Snow, Onondaga
- When
- December 3, 4:00 PM EST to December 5, 12:00 PM EST
- Where
- Onondaga forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.006, -76.195 (the zone’s center; the record gives no point)
Heavy lake effect snow brought up to 18 inches of snow to parts of Onondaga County.
Lake-Effect Snow, Chenango
- When
- December 3, 4:00 PM EST to December 5, 12:00 PM EST
- Where
- Chenango forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.494, -75.612 (the zone’s center; the record gives no point)
Lake effect snow brought several inches of snow to the county. McDonough measured 7 inches.
Lake-Effect Snow, Cortland
- When
- December 3, 4:00 PM EST to December 5, 12:00 PM EST
- Where
- Cortland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.595, -76.070 (the zone’s center; the record gives no point)
Lake effect snow brought 4 to 8 inches of snow to the county.
Lake-Effect Snow, Madison
- When
- December 3, 4:00 PM EST to December 5, 12:00 PM EST
- Where
- Madison forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.913, -75.670 (the zone’s center; the record gives no point)
Lake effect snow brought 6 to 11 inches of snow to the county. Spotters in both Cazenovia and Fenner measured 11 inches.
Lake-Effect Snow, Southern Cayuga
- When
- December 3, 4:00 PM EST to December 5, 12:00 PM EST
- Where
- Southern Cayuga forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.010, -76.574 (the zone’s center; the record gives no point)
Lake effect snow brought 5 to 10 inches of snow to the county. Auburn measured 10.2 inches.
Lake-Effect Snow, Southern Oneida
- When
- December 3, 4:00 PM EST to December 5, 12:00 PM EST
- Where
- Southern Oneida forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.242, -75.436 (the zone’s center; the record gives no point)
Lake effect snow brought 5 to 10 inches of snow to the county.
Lake-Effect Snow, Northern Oneida
- When
- December 3, 5:00 PM EST to December 5, 12:00 PM EST
- Where
- Northern Oneida forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.242, -75.436 (the zone’s center; the record gives no point)
Lake Effect snow brought between 12 and 18 inches of snow to the northern part of the county.
- Lake-Effect Snow
- Heavy snow in bands downwind of a large lake as cold air crosses warmer water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold in Minnesota, December 3 to 4, 20071 death · 1 event
- Coastal Flood in Oregon, December 3, 2007$18 million · 4 events
- Coastal Flood in Washington, December 3, 2007$5.0 million · 1 event
- Strong Wind in Pennsylvania, December 3, 20072 injured · $126,000 · 10 events
- Lake-Effect Snow in New York, December 3 to 5, 2007$130,000 · 13 events
- High Wind in Virginia, December 3, 2007$38,000 · 54 kt wind · 13 events
- Strong Wind in Maryland, December 3, 2007$48,000 · 5 events
- Strong Wind in New Jersey, December 3, 2007$21,000 · 21 events
- Lake-Effect Snow in Pennsylvania, December 3 to 4, 2007$50,000 · 1 event
- High Wind and Strong Wind in Maryland, December 3 to 4, 2007$20,000 · 50 kt wind · 4 events
- Heavy Snow in Maine, December 3 to 4, 200717 events
- Winter Storm in Maine, December 3 to 4, 200715 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 71611, 71612, 71613, 71614, 71615, 71616, 71610.